# SDR IPXA201812036460

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 54,472 hours, 17,402 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Right Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DID NOT START,  RIGHT ENG STARTER EICAS MESSAGE.  R & R THE RIGHT ENGINE STARTER IAW AMM 80-11-02.
